# SDR COMA0470022

- Difficulty date: February 15, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 3,437 hours, 2,618 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533405
- Part serial: NGL115702
- Condition: Malfunctioned
- Location: Mlg
- Part time: 2,894 hours, 2,210 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5287 GEAR DISAGREE WARNING.  REPLACED THE GEAR SELECTOR VALVE.
